# SDR IPXA2021091573945

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,744 hours, 14,025 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 2305 Z ECAM - SMOKE, DSC AGENT 2- DISCHARGED,  FOUND #1 MAIN BATT 0 VOLTS CAUSING DISCH 2 LIGHT TO COME ON, REF ASM 24-50 SCH 3 RESET C/B 27PE, PERFORMED BATTERIES DC GENERATION ADJ. TEST IAW AMM 24-31-00 PB 501. OPS CHECK GOOD. ALL BATT VOLTAGES NORMAL, PERFORMED CARGO COMPT. FIRE EXT TEST IAW AMM 26-23 PB 501. TEST OK.
